Posted by: Zexeon | 2009-01-10

Could meds prevent weight loss?

I drank 2 Z-Dorm - and 2 Azor pills in total with other regular meds untill last night and seeing that I' m less stressed I weaned myself from the Azor but might drink half a Z-Dorm tonight still.
What effect does taking Azor and Z-Dorm have on your efford loosing weight? As I lost nothing from yesterday to today but I could be more hydrated as I drank teas, coffees, tabs, Appletizer and a few glasses of water and Rehidrat. Could Rehidrat let you keep fluids back that could also counteract your efforts? But it actually is good for you.
As long as I stand still and don' t gain its still alright as I couldn' t complain as I' ve lost 1.1kg since I' ve started gymming so and the runny tummy also could have contributed to it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting

Z-Dorm and Azor will not have an effect on your weight. I therefore, recommend regular exercise, at least an hour a day, five days a week, as well as a well balanced diet, to loose weight.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.